콘텐츠로 건너뛰기
Aleve Pain Reliever & Fever Reducer Naproxen Sodium Caplets, Body and Arthritis Pain Reliever, 성인 및 어린이 연령을위한 의학 12 및 최대 60 개인 파우치

Price:

₩ 31,907


Aleve Pain Reliever & Fever Reducer Naproxen Sodium Caplets, Body and Arthritis Pain Reliever, 성인 및 어린이 연령을위한 의학 12 및 최대 60 개인 파우치

https://nutricity.kr/shop/brsw2zd5bupqk3au-aleve-pain-reliever-fever-reducer-naproxen-sodium-caplets-body-and-arthritis-pain-reliever-seongin-mic-eorini-yeonryeongeulwihan-yihag-12-mic-coedae-60-gaein-pauci-117493 https://nutricity.kr/web/image/product.template/117493/image_1920?unique=3627054

Stock Expiry Date*: 04-01-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • 이동에: 너와 함께 Aleve의 힘을 가지고, 어디로 갈
  • Up to 12-Hours of Uninterrupted Pain Relief: Aleve Pain Reliever & Fever Reducer Gelcaps provide long-lasting pain relief of muscle pain, arthritis & joint pain, backache, toothache, menstrual cramps, and headache
  • Fever Reducer : Temporarily는 12 세의 성인과 어린이에게 발열을 줄입니다.
  • 대상 통증 완화 : 관절염, 근육 통증, 허리 통증, 두통 및 일반적인 감기에서 약간의 통증 완화
  • 효과적인 고통 Reliever: 학문에서는, 일반적인 Rx 진통제 보다는 효과적인 더 긴 지속으로 입증했습니다. Aleve가 당신을 위해 적합한 의사에게 문의하십시오.

₩ 31,907 31907.0 KRW ₩ 31,907 세금 포함

Not Available For Sale

(₩ 532 / Units)

Displayed price includes all duties & taxes.

  • 주요 특징
  • 단위 수
  • 상품문의
  • 제품 혜택
  • 상품번호
  • Dosage 양식
  • 주요 특징
  • 품목 차원 L x W x H
  • 제품정보
  • 제품 유형
  • 제품의 특정 용도
  • 활성 성분
  • UPC의
  • 글로벌 무역 식별 번호
  • 패키지 유형 이름
  • 대상 Audience
  • 제품 유형
  • 주요 특징
  • 상표 이름
  • 나이 범위 Description
  • 컨테이너 유형
  • 제조업체 부품 번호
  • 모델 번호
  • 품목 차원
  • 추가 기능
  • 표적 사용 몸 부품

이 조합은 존재하지 않습니다.

문의하기
Naproxen 나트륨
제품정보 채용 정보, 스낵 바, 마그네슘 Stearate, 뚱 베어, Microcrystalline 셀룰로오스, 폴리에틸렌 글리콜, 이산화 티타늄., Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)* FD&, C blue #2 lake
제품의 특정 용도 뚱 베어, 뚱 베어, 근육통, Temporarily Relieves Minor Aches 과 진통 때문에: 관절염의 Minor 고통, menstrual cramps & toothaches
대상 Audience Unisex-성인, 유니섹스
주요 특징 Aleve
단위 수 60 조사
상품문의 Individual Pouches with Caplet
제품 혜택 통증 완화
상품번호 1명 1명
Dosage 양식 기타 제품
주요 특징 우리/BAYR7
품목 차원 L x W x H 5.13 엑스 3.31 엑스 5.88 인치
제품 유형 Naproxen Sodium
활성 성분 Naproxen 나트륨 220 Mg (naproxen 200 Mg) (nsaid) *
UPC의 025866593763
글로벌 무역 식별 번호 00025866593763
패키지 유형 이름 Dispenser with individual sachets
제품 유형 의약품
주요 특징 팟캐스트
상표 이름 Aleve
나이 범위 Description 이름 *
컨테이너 유형 병 병
제조업체 부품 번호 025866593763
모델 번호 025866593763
품목 차원 5.13 x 3.31 x 5.88 inches
추가 기능 Long-Lasting
표적 사용 몸 부품 이름 *
  • Buy Four or More Offer

    4개 이상 구매 시 5% 할인

  • Next Purchase Offer
    다음 구매에서 5% 할인을 받으세요.
  • Ships From(South Korea)
    주문은 미국 브루클린에서 처리 및 발송됩니다.
  • Delivery Offer(South Korea)
    적격 주문에 대한 무료 배송.
Delivery Detail
예상 배송 기간: 12–26일(국제).
3–6일(국내).
Safe Checkout
보장된 안전한 결제
Return Policy

30일 반품 보장
30일 반품 지원이 포함된 신뢰할 수 있는 구매.

Free Return Pickup
무료 반품 픽업 가능
추가 비용 없이 귀하의 문앞에서 반품을 처리해드립니다.
SKU
BRSW2ZD5BUPQK3AU
카테고리
건강 관리 , Over-the-Counter 약물 , 고통 Relievers , 비 아스피린 , Naproxen 나트륨
Barcode
025866593763
Tags


From Aleve Pain Reliever & Fever Reducer Caplets are made with naproxen sodium to help you manage pain all day with just one pain relief pill. Each naproxen sodium 220 mg caplet has the strength to provide uninterrupted pain relief for up to 12 hours. Aleve temporarily relieves minor aches and pains due to minor arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold. This pain medication comes in convenient on-the-go pouches for effective pain relief anywhere you need it. Also temporarily reduces fever in adults and children 12 and up. Pain happens. Aleve it. Use as directed for minor aches and pains. *Among OTC Pain Reliever brands** **IQVIA, Arthritic Pain Relief Products, 12 months ending Q4 2022 †Based on clinical study vs. Hydrocodone + Acetaminophen during the first 4 hours after initial dosing

Important information

Ingredients

Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)* FD&;C blue #2 lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide.

Directions

Do not take more than directed. The smallest effective dose should be used. Drink a full glass of water with each dose. Adults and children 12 years and older: take 1 caplet every 8 to 12 hours while symptoms last, for the first dose you may take 2 caplets within the first hour, do not exceed 2 caplets in any 8- to 12-hour period, do not exceed 3 caplets in a 24-hour period. Children under 12 years, ask a doctor.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

5.13 x 3.31 x 5.88 inches; 3.53 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

면책 조항

식이 보충제는 의약품이 아닙니다. 이 웹사이트에서 판매되는 제품은 어떤 질병을 진단, 치료, 치유 또는 예방할 의도가 없습니다. 의학적 상태가 있는 경우 사용 전에 항상 자격을 갖춘 의료 전문가와 상담하십시오. 개인적인 결과는 다를 수 있습니다. 주문을 함으로써 귀하는 귀국의 수입 규정을 준수하는 데 동의하는 것입니다. 명시된 경우 적용 가능한 세금 및 관세를 부담합니다.

*유효 기간 정보:
유통 기한은 배치마다 다를 수 있습니다. 그러나 저희는 고객에게 배송되는 모든 제품이 유효한 유통 기한을 가지고 있으며 배송 시점에 만료되지 않음을 보장합니다.